MAUDE Adverse Event Report: PERFUSION SYSTEMS AFFINITY NT BALANCE; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS AFFINITY NT BALANCE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number 511B
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
(pli 10, 20): medtronic received information that during use of a affinity nt cvr (cardiotomy venous reservoir), and a pixie hollow fiber oxygenator it was reported that the affinity reservoir had a crack at the connection point, resulting in bubble formation and the pixie oxy had a leakage between the heat exchanger and the main reservoir.See attached video.Use of device was unspecified.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Correction b5: medtronic received information that during use of a affinity nt oxygenator, it was reported that the device had a crack at the connection point, resulting in bubble formation and a leaking fiber.See attached video.The device was replaced to complete the case.There was no adverse patient effect associated with this event.Correction d1: brand name updated correction d4: model and catalog number information updated.Correction h6: updated the annex a code and annex e code medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction b5: both of the devices were replaced to complete the case medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AFFINITY NT BALANCE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24982377
Report Number2184009-2026-00495
Device Sequence Number9480767
Product Code DTZ
UDI-Device Identifier00763000187842
UDI-Public(01)00763000187842(17)270714(10)231772685
Combination Product (Y/N)N
Initial Reporter CountryKG
PMA/510(K) Number
K241352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number511B
Device Catalogue Number511B
Device Lot Number231772685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer04/30/2026
Not provided
07/06/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/07/2026
05/12/2026
07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown